# SDR REXA2020020580145

- Difficulty date: January 8, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 29,002 hours, 19,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Galley Door Fram
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON MOUNTING ANGLE AT GALLEY SERVICE DOOR SURROUND STRUCTURE (SM) (FUS) (TCI:53-20-219)                          
SUMMARY OF NRC 00181, CORROSION LEVEL-2 : MOUNTING ANGLE AT GALLEY SERVICE DOOR SURROUND STRUCTURE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
